I was on 25 mg of zoloft for 2 weeks and my Dr. has now upped me to 50 mg will I experience side effects again because I have been feeling a little anxious???
Hi January New. I love the name! Since you already have the medication in your system, the side effects from increasing the dose shouldn't be as bad as when you initially began this treatment. Usually within a week or 2, they subside and the maximum benefits will be felt. Just give it a little while. Hope you have a wonderful new year.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Oct 2012 • 2 answers
Posted 13 Aug 2014 • 1 answer
Posted 25 Sep 2014 • 1 answer
Posted 16 Nov 2015 • 2 answers
Posted 24 Jul 2016 • 1 answer